# SDR SWAA2022032928652

- Difficulty date: September 13, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 41,913 hours, 20,687 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE PANEL AT STA 540; BL0-RBL 25 IS CRACKED. / REMOVED DAMAGED BRAKE PANEL AT STA 540; BLO-RBL 25 AND INSTALLED NEW ONE IAW SRM 51-40-02-0G-0 & DWG 143A0060
